# SDR AALA202207070772

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N427AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10235
- Aircraft time: 5,505 hours, 1,541 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR WAS DIFFICULT TO OPEN AND CLOSE DUE TO A LOOSE SCREW WHERE THE INSIDE HANDLE. SCREW IS IN A CUP ON COCKPIT CENTER COUNSEL. INSTALLED AND RETORQUED SCREW ON FORWARD LAVATORY DOOR HANDLE PER AMM 20-21-11.
